# SDR AALA2009020700459

- Difficulty date: February 7, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 58,330 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA    EMERGENCY LIGHTS FROM ROW 17D TO 25D INOPERATIVE. RESECURED CONNECTOR FOR EMERGENCY LIGHTS FROM ROW 17D TO 25D.
